Uniform asymptotic expansions in dynamical systems driven by colored noise

M. M. Klosek-Dygas, B. J. Matkowsky, Z. Schuss

Research output: Contribution to journalArticlepeer-review

Abstract

We construct asymptotic expansions of the (quasi)stationary probability density function and of the mean first-passage time over a potential barrier, for bistable systems driven by weak wideband Gaussian colored noise.

Original languageEnglish
Pages (from-to)2605-2613
Number of pages9
JournalPhysical Review A
Volume38
Issue number5
DOIs
StatePublished - 1988

Fingerprint

Dive into the research topics of 'Uniform asymptotic expansions in dynamical systems driven by colored noise'. Together they form a unique fingerprint.

Cite this